# SDR SWIA201230255

- Difficulty date: March 30, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 41,499 hours, 53,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE LEFT OMEGA BEAM AT FUSE FRAME 14 HAS CORROSION BETWEEN STATION 4410.5 AND 4825.5.  (SERVICE)  REPLACED FORWARD FUSELAGE LEFT OMEGA FLOORBEAM IN REFERENCE TO 120 SRM.
